MathSciNet Relay Station
MathSciNet bibliographic data
MR1794802 33C45 (41A60)
Li, X.; Wong, R. On the asymptotics of the Meixner-Pollaczek polynomials and their zeros. Constr. Approx. 17 (2001), no. 1, 59–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement